Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A gradient estimate at the boundary for solutions of quasilinear elliptic equations


Authors: Ronald Gariepy and William P. Ziemer
Journal: Bull. Amer. Math. Soc. 82 (1976), 629-631
MSC (1970): Primary 35D10, 35B45; Secondary 35J25, 35J60, 35J67
MathSciNet review: 0419979
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35D10, 35B45, 35J25, 35J60, 35J67

Retrieve articles in all journals with MSC (1970): 35D10, 35B45, 35J25, 35J60, 35J67


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14146-8
PII: S 0002-9904(1976)14146-8